# SDR DL72S982664

- Difficulty date: December 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N409DA
- Make and model: Boeing 727232
- Aircraft serial: 21153
- Engine: Pwa JT8D15
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Part time: 63,737 hours
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE COMPRESSOR STALLS AND VIBRATIONS ON CLIMBOUT.  ACFT RETURNED TO DFW.  NR 2 ENGINE CHANGED.
